# SDR SWAA2018121027513

- Difficulty date: December 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 3,463 hours, 1,462 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T908150102
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY BRIEF ELECTRICAL SMELL IN FLIGHT DISSIPATED A FEW MINUTES.  R&R COFFEE MAKER PER AMM.
